MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, STRAIGHT
Model Number 40012
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used product was not returned and no unused products from the same lot were returned for investigation.No photos were sent.No deviations identified in manufacturing records for the lot.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of occurrence, should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
Reported from (b)(6).According to the reporter (a pharmacist, who had received information from an orthopedic) a patient using a catheter experienced it broke during withdrawal.The remaining piece was removed in hospital care.

Brand Name
LOFRIC
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121
SW  SE-43121
MDR Report Key8715767
Report Number3009632672-2019-00007
Device Sequence Number1860185
Product Code EZD
UDI-Device Identifier07392532131851
UDI-Public07392532131851
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2022
Device Model Number40012
Device Catalogue Number40012
Device Lot Number18214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;